Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Wichita, KS

September 15, 2010Russell County, Kansas

NWS Wichita, KS issued this flash flood warning at Sep 15, 2010, 3:49 AM CDT for Russell County, Kansas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 3:49 AM CDT (08:49 UTC)
Expired
Sep 15, 2010, 8:45 AM CDT
In force
5 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Russell County, KS

The radar

The Grand Island radar (KUEX), 156 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 5:43 AM CDTFLASH FLOODRussell, KSSEVERAL ROADS IMPASSABLE IN CENTRAL RUSSELL COUNTY.
Sep 15, 5:48 AM CDTHEAVY RAIN 4.36Russell, KS
Sep 15, 6:07 AM CDTHEAVY RAIN 4.92Russell, KSFROM KSN WEATHERLAB SITE IN RUSSELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 114 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1767 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WGUS53 KICT 150849
FFWICT
KSC167-151345-
/O.NEW.KICT.FF.W.0017.100915T0849Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
349 AM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 845 AM CDT.

* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN 
  ACROSS THE AREA...WITH ADDITIONAL RAINFALLS AROUND 2 INCHES LIKELY.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BUNKER HILL...DORRANCE...GORHAM...LUCAS...LURAY...MILBERGER...
  PARADISE...RUSSELL...RUSSELL ARPT...WALDO...WILSON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
TO HIGHER GROUND AT ONCE! DO NOT STAY IN AREAS SUBJECT TO FLOODING 
WHEN WATER BEGINS RISING...ESPECIALLY NEAR CREEKS AND STREAMS!

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD 
OR HIGHWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT 
TO ALLOW YOUR CAR TO CROSS SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNING THAT HAD BEEN IN 
EFFECT FOR RUSSELL COUNTY.

&&

LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
      3869 9893 3869 9903

$$

ES
2 follow-up statements
470 
WGUS73 KICT 151055
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
555 AM CDT WED SEP 15 2010

KSC167-151345-
/O.CON.KICT.FF.W.0017.000000T0000Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KS-
555 AM CDT WED SEP 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
RUSSELL COUNTY...

AT 545 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAINS OVER RUSSELL 
COUNTY...WHERE WIDESPREAD 3 TO 5 INCH RAINFALLS HAVE OCCURRED EARLY 
THIS MORNING.

AT 543 AM CDT...RUSSELL COUNTY SHERIFF REPORTED SEVERAL ROADS IN 
CENTRAL RUSSELL COUNTY WERE IMPASSABLE...HOWEVER IT APPEARED THE 
FLOODING WAS STARTING TO RECEDE.

AT 548 AM CDT...RUSSELL AIRPORT HAD MEASURED A TOTAL OF 4.36 INCHES 
OF RAIN FROM LAST NIGHT'S AND THIS MORNING'S THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

&&

LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
      3869 9893 3869 9903

$$

ES
205 
WGUS73 KICT 151338
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
838 AM CDT WED SEP 15 2010

KSC167-151346-
/O.EXP.KICT.FF.W.0017.000000T0000Z-100915T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KS-
838 AM CDT WED SEP 15 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 AM CDT FOR RUSSELL
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3913 9903 3914 9852 3913 9848 3869 9848
      3869 9893 3869 9903

$$

BILLINGS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:27 AM CDT, 22 minutes earlier.

Area forecast discussion, Sep 15, 3:27 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
327 AM CDT WED SEP 15 2010

.DISCUSSION...

FORECAST CONCERNS WILL BE MORNING MCS MOVING ACROSS CENTRAL KS AND
THEN RENEWED CHANCES FOR STORMS THIS AFTERNOON/EVENING ASSOCIATED
WITH A COLD FRONT.

THIS MORNING:
ANOTHER NIGHT...ANOTHER MCS TO WORRY ABOUT...AS A COMPLEX OF STORMS
WAS SURGING EAST ACROSS CENTRAL KS AT THIS TIME. THIS CONVECTION IS
BEING AIDED BY THE LOW LEVEL JET AND 850H MOISTURE TRANSPORT INTO
CENTRAL KS WHICH WILL KEEP THIS COMPLEX GOING STRAIGHT EAST-
SOUTHEAST AS THE MORNING PROGRESSES. SO WILL GO WITH CATEGORICAL
POPS FOR THIS AS IT CONTINUES TO MOVE ACROSS CENTRAL KS. BULK SHEAR
OF 40 KTS ACROSS CENTRAL KS SUGGESTS THAT STRONG TO SEVERE STORMS
WILL CONTINUE ALONG THE LEADING EDGE.

THIS AFTERNOON-TONIGHT:
MORNING COMPLEX WILL GRADUALLY MOVE TO THE EAST OF THE AREA FOR THE
AFTERNOON HOURS...WITH CLOUDS THINNING ACROSS THE FORECAST AREA...AS
A SHORTWAVE CURRENTLY OVER THE ROCKIES MOVES INTO THE PLAINS. THIS
SHORTWAVE WILL HELP PUSH A COLD FRONT INTO CENTRAL KS BY THE
AFTERNOON HOURS. THE COMBINATION OF THIS BOUNDARY AND COOLER AIR
ALOFT WILL HELP WEAKEN THE CAP ENOUGH FOR STORMS TO DEVELOP ACROSS
CENTRAL KS...NEAR A SLN/GBD LINE...LATE THIS AFTERNOON. NOT TOO SURE
HOW FAR SOUTHWEST THIS CONVECTION WILL GET INITIALLY AS STRONGER CAP
EXISTS FURTHER SOUTH. BUT EXPECT SOME SORT OF BROKEN LINE OF
CONVECTION TO MAKE ITS WAY SOUTHEAST ACROSS THE AREA AS THE
OVERNIGHT CONTINUES. SPEED SHEAR/INSTABILITY AND DIRECTIONAL SHEAR
CERTAINLY SUGGESTS A SEVERE STORM CHANCE...ESPECIALLY ACROSS CENTRAL
KS THIS EVENING AND TONIGHT...BEFORE CONVECTIVE LINE TURNS INTO MORE
OF A DAMAGING WIND THREAT TONIGHT.

THU-FRI:
FRONTAL BOUNDARY SHOULD CONTINUE TO PUSH WELL SOUTH INTO OK FOR THU.
A COUPLE OF NICE DAYS LOOK TO BE SETTING UP FOR THU AND FRI AS DRIER
AIR AND COOLER TEMPS LOOK TO MOVE ACROSS THE AREA. THIS WILL
ACTUALLY BRING TEMPS BACK TO NEAR NORMAL FOR THIS TIME OF YEAR. SOME
CONCERN ABOUT SOME MID LEVEL LIFT RETURNING TO CENTRAL KS FOR EARLY
FRI MORNING ON THE BACKSIDE OF THE SFC RIDGE..BUT LOW LEVEL MOISTURE
SEEMS A LITTLE LACKING. ALREADY HAVE SOME LOW POPS GOING ACROSS
SOUTH CENTRAL KS...AND WILL KEEP THIS FOR NOW. WILL SEE A GRADUAL
WARMING TREND FOR FRI AS WARM ADVECTION SLOWLY RETURNS TO THE
AREA...WITH ANY CHANCES OF PRECIP STAYING TO THE NORTH AND EAST OF
THE AREA FOR THE REST OF FRI.

SAT-MON:
NOT ALOT OF CONFIDENCE ON HOW THE WEEKEND WILL PLAY OUT...AS
PREVIOUS MODEL RUNS HAD MOST OF THE FORECAST AREA STAYING IN THE
WARM SECTOR FOR THE WEEKEND...WITH MOST OF THE CONVECTION STAYING TO
THE NORTH OF THE AREA. BUT LATEST GFS IS NOW SHOWING A BACKDOOR COLD
FRONT WILL TRY TO PUSH SOUTH INTO KS...POSSIBLY MAKING IT ALL THE
WAY SOUTH INTO SRN KS FOR SAT AFTERNOON. ECMWF KEEPS THIS BOUNDARY
ACROSS NE KS AND STALLS IT OUT...AND IS THE MOST CONSISTENT...SO
WILL KEEP POPS OUT OF THE AREA FOR SAT FOR NOW. REST OF THE WEEKEND
LOOKS WARM AND DRY AS WELL.

KETCHAM

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

A CLUSTER OF THUNDERSTORMS HAS DEVELOPED ACROSS NORTHWEST KANSAS
AND IS PROPAGATING SOUTHEAST TOWARDS THE FORECAST AREA. WITH THIS IN
MIND HAVE INSERT VCTS IN RSL AND HUT AROUND 08Z THEN SLN AND ICT A
FEW HRS LATER. ALSO EXPECT CIGS TO DROP AS THE NIGHT GOES ON TO MVFR
CONDITIONS DUE TO THE AMOUNT OF MOISTURE IN THE ATMOSPHERE.
TOMORROW...WINDS WILL SWITCH TO THE SOUTH AND INCREASE THROUGH THE
AFTERNOON HOURS. A COLD FRONT WILL PUSH THROUGH THE AREA AROUND
20Z AND WILL EFFECT ALL SITES UNTIL 04Z. AS THE COLD FRONT MOVES
THROUGH SKIES SHOULD BEGIN TO CLEAR AND WINDS SWITCH TO THE NORTH.

DUNTEN

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    95  69  82  63 /  30  50  10  10
HUTCHINSON      98  65  78  62 /  70  20  10  10
NEWTON          93  66  77  61 /  50  50  10  10
ELDORADO        93  67  79  60 /  30  60  10  10
WINFIELD-KWLD   94  70  83  64 /  20  50  10  20
RUSSELL         92  62  79  61 /  90  10  10  10
GREAT BEND      97  62  79  61 /  90  10  10  20
SALINA          90  65  78  62 /  80  10  10  10
MCPHERSON       96  64  78  62 /  90  20  10  10
COFFEYVILLE     91  72  83  64 /  20  60  10  10
CHANUTE         89  69  80  60 /  30  60  10  10
IOLA            89  68  79  59 /  30  60  10  10
PARSONS-KPPF    91  70  81  63 /  30  60  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 14, 9:44 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT TUE SEP 14 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
944 PM CDT TUE SEP 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF STORMS LATER TONIGHT ACROSS CENTRAL KANSAS.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH QUARTER SIZE HAIL
AND 60 MPH WIND GUSTS.

SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE FLINT HILLS
AND SOUTHEAST KANSAS TOWARDS DAYBREAK. THESE ARE NOT EXPECTED TO
BE STRONG NOR SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FRONT WILL MAKE ITS WAY ACROSS THE AREA WEDNESDAY. SEVERE
STORMS WILL BE POSSIBLE IN THE VICINITY OF THE FRONT...STARTING IN
CENTRAL KANSAS EARLY IN THE AFTERNOON...AND SPREADING INTO
SOUTHEAST KANSAS DURING THE EVENING. SEVERE STORMS ARE MOST
LIKELY NORTHEAST OF A LINE FROM SALINA TO WICHITA TO EUREKA. BOTH
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE SEVERE STORMS.

HEAT INDICES ON WEDNESDAY AFTERNOON WILL BE RANGE FROM 100 TO 104
WEST OF A LINE FROM MCPHERSON TO WELLINGTON.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY MORNING OVER
PARTS OF SOUTH CENTRAL KANSAS. THESE ARE NOT EXPECTED TO BE STRONG
NOR SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW SKYWARN SPOTTERS MAY BE NEEDED ACROSS CENTRAL KS OVERNIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED NORTHWEST OF LINE FROM IOLA
TO ARKANSAS CITY WEDNESDAY AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

DUNTEN

In the hours before

Special weather statement, Sep 15, 2:07 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
207 AM CDT WED SEP 15 2010

KSZ032-150800-
RUSSELL-
207 AM CDT WED SEP 15 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NATOMA TO 16 MILES
WEST OF VICTORIA...AND MOVING SOUTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE
POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN RUSSELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS
INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

DUNTEN
Special weather statement, Sep 15, 2:14 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT WED SEP 15 2010

KSZ049-150800-
SALINE-
214 AM CDT WED SEP 15 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SALINE COUNTY...

AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SMOLAN...OR 8 MILES SOUTHWEST OF SALINA...
AND MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DUNTEN
Local storm report, Sep 15, 3:00 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLOOD            GORHAM                  38.88N 99.02W
09/15/2010                   RUSSELL            KS   LAW ENFORCEMENT

            STREET FLOODING IN PROGRESS. DEPTH UNKNOWN.

&&

EPS
Local storm report, Sep 15, 3:28 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
328 AM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 AM     HAIL             2 SW ASH GROVE          39.15N 98.38W
09/15/2010  E0.75 INCH       LINCOLN            KS   LAW ENFORCEMENT

            ACTUALLY DIME-SIZED WITH 40-45 MPH WINDS.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 2:22 AM CDTSevere Thunderstorm WarningICTLincoln, Russell53 min
Sep 15, 2:58 AM CDTAreal Flood WarningICTRussell6 hr
Sep 15, 3:13 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell62 min
Sep 15, 5:30 AM CDTAreal Flood WarningICTSaline3 hr
Sep 15, 5:44 AM CDTSevere Thunderstorm WarningICTMarion31 min
Sep 15, 10:14 AM CDTAreal Flood WarningICTAllen5 hr
Sep 15, 3:50 PM CDTSevere Thunderstorm WarningICTReno55 min
Sep 15, 4:27 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick63 min
Sep 15, 4:47 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick33 min
Sep 15, 4:49 PM CDTSevere Thunderstorm WarningICTButler56 min
Sep 15, 5:07 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline33 min
Sep 15, 5:09 PM CDTSevere Thunderstorm WarningICTSedgwick66 min
Sep 15, 5:28 PM CDTSevere Thunderstorm WarningICTMarion46 min
Sep 15, 5:38 PM CDTSevere Thunderstorm WarningICTButler, Greenwood67 min
Sep 15, 5:48 PM CDTAreal Flood WarningICTSedgwick2 hr
Sep 15, 5:56 PM CDTSevere Thunderstorm WarningICTHarvey, Marion49 min
Sep 15, 6:07 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner53 min
Sep 15, 6:20 PM CDTTornado WarningICTButler, Cowley, Sedgwick, Sumner55 min
Sep 15, 6:21 PM CDTTornado WarningICTElk, Greenwood54 min
Sep 15, 6:26 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion49 min
Sep 15, 6:55 PM CDTSevere Thunderstorm WarningICTSedgwick35 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.